Developing breathing difficulties, rash, itching, swelling, etc., after taking medications is a strong indication that the patient has developed an allergy to this particular drug. This reaction/reactions is usually caused when the body’s immune system becomes sensitive to an ingredient or ingredients in the medication. The immune system believes that a drug component could be a foreign agent attacking the body and counters it with a barrage of chemicals as a kind of defence mechanism. Proper Diagnoses To make all kinds of allergies known to all citizens of Europe, the EAACI or The European Academy of Allergy and Clinical Immunology has used the services and findings of thousands of clinicians and research analysts from many countries working to find a safe way to ensure that drug allergy diagnosis is properly understood and taken care of appropriately. The EAACI has collected a huge amount of documentation of research and development done for this condition and has through its very long arms provided education and training to healthcare workers all over the globe. However, it is correctly identifying the problem and proper diagnosis that the patient is a victim of a drug allergy is the first step in this process. Drug Identification When it comes to suspected drug allergies, immediate steps have to be taken to identify the problem and seek medical attention immediately to confirm that it is indeed a drug allergy diagnosis. Allergic symptoms to different drugs is due to the immune system of the body mistaking the drug or one of its ingredients as a virus or bacteria and producing antibodies to counter it. The EAACI has released a set of the most common symptoms that could be because of drug allergies, and these include itching, skin rashes or hives, shortness of breath, swelling, becoming lightheaded, and the most severe of them, anaphylaxis. Anaphylaxis is often regarded as a life threatening impairment that could affect one or multiple organs of the body in its most severe form. Controlled Testing Typically, the patient has problems breathing and may also break out into hives or rashes. One of the most common allergic drugs is penicillin and antibiotics like amoxicillin. EAACI’s exhaustive research and records from their counterparts in other countries show that drug allergy diagnosis is often very hard to correctly diagnose. Some allergies, especially to penicillin can be confirmed through skin tests or in other severe cases, a blood test. It has been shown that getting a blood test done can help in diagnosing suspected delayed reaction. Ways to counter this problem is for the physician to ask the patient to find out the exact ingredient causing the allergy through a thoroughly supervised and controlled testing of the suspected drug.